# SDR DXTA200601196

- Difficulty date: January 13, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N876QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258586
- Aircraft time: 2,725 hours, 1,925 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Filter
- Part number: 8978301
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 2 FUEL ANNUNCIATOR ILLUMINATES AT TAKEOFF THRUST, ABORTED TAKEOFF.  REMOVED THE NR 2 ENGINE FUEL FILTER ELEMENT AND REPLACED WITH A NEW FILTER ELEMENT.  PERFORMED ENGINE POWER RUNS AND LEAK CHECKS, ALL CHECKS SATISFACTORY.  WORK PERFORMED IAW THE HAWKER 800XP MM CHAPTER 73-21-02.
